# SDR 9713979750

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47114
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND SEVERAL ESCAPE PATH LIGHTS INOPERATIVE.  REPLACED BATTERIES AT STATIONS 170.5, 992.4, AND STATION AT LEFT AFT MIRROR COMPARTMENT.
